Announcement

Collapse
No announcement yet.

Riluzole

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • denise
    replied
    It would be great to see a pic of your moustache - without the crumbs

    Leave a comment:


  • House44
    replied
    Thank you all for your comments.
    Ellie my moustache is huge under that beard hat. Doing grow a mo for a bro during November. It’s full of crumbs until someone cleans it for me 😂😂 also very itchy too. Xx

    Leave a comment:


  • GaryM
    replied
    I started to feel more tired about 3 weeks after starting and shortness of breath. Decided to drop to one tablet per day and both symptoms have improved. Doesn't do any harm trying one tablet for a while, you can always go back to two if no improvement.

    Leave a comment:


  • DJW
    replied
    House44 Hi Wayne, I too found when I started taking Riluzole that there was a sudden deterioration. I thought this was in my imagination and I am glad that you are finding the same thing. Or we are both finding the same, the progression is relentless..

    D

    Leave a comment:


  • Ellie
    replied
    You sound pretty much like me in the early days. I had a shock when I got breathless talking, just 6 months after diagnosis (I was also 38yo)

    I wouldn't shy away from a video appt, Wayne, if nothing else they can hear if you get breathless and might bring you in for breathing tests, even if they are somewhat modified to reduce droplet risk.

    Btw, lovin the Movember look 😉😀

    Love Ellie.

    Leave a comment:


  • House44
    replied
    Hi both, I found shortness of breath started or my breathing became shorter. It’s hard to tell what’s happening but I definitely didn’t have breathing problems before I started on it. My walking is now also terrible but as I’m only 38 i feel I’ve gotta stay on them as long as possible. Haven’t seen anyone since diognosis in March either. I don’t see the point in video calls.
    thanks
    wayne

    Leave a comment:


  • Ellie
    replied
    House44 Unfortunately I don't think there is a definitive answer to your question.

    There may be anecdotal yeses and nos, but truth is nobody knows if a speed up in progression after starting Riluzole is merely coincidental and would have happened anyway. ALS/MND does go through varying speeds of progression, with or without Riluzole.

    Apart from having concurrent progression, did you get any negative side effects?

    Love Ellie.

    Leave a comment:


  • denise
    replied
    Oh you poor little soul. Made me laugh though. I don't think it's the meds unfortunately. My husband felt the same and stopped taking his for a while but he's back on them again.
    Denise xx

    Leave a comment:


  • House44
    started a topic Riluzole

    Riluzole

    Hi all I feel that since I started taking riluzole 2 months ago I’ve deteriorated lots. Does anyone know if this can happen or is it my Mnd just taking effect. I’ve gone from walking and eating fine to struggling to swallow and hobbling around like a penguin and not being able to wash my armpits 😂😂 thanks in advance
Working...
X